# SDR P5CA9800987

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 2360 · Static Discharge System
- Part: Base
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL ONE CORROSION FOUND ON LEFT OUTBOARD ELEVATOR NR 1, NR 2, NR 3 AND NR 4 STATIC DISCHARGER BASES.  ONE BASE REPLACED, CORROSION REMOVED AND AREA REPROTECTED AS PER SRM 51-10-01 AND 51-10-02.
